For EDITORS

For READERS

All Issues

Vol.8, 2018
Vol.7, 2017
Vol.6, 2016
Vol.5, 2015
Vol.4, 2014
Vol.3, 2013
Vol.2, 2012
Vol.1, 2011
Volume 5, Number 3, 2015, Pages 388-405                                                                DOI:10.11948/2015032
The existence of pullback exponential attractors for nonautonomous dynamical system and applications to nonautonomous reaction diffusion equations
Yongjun Li,Suyun Wang,Tinggang Zhao
Keywords:Dynamical system
Abstract:
      First we establish some sufficient conditions for the existence of pullback exponential attractors by using $\omega-$limit compactness in the framework of process. Then we provide a new method to prove the existence of pullback exponential attractors. As a simple application, we prove the existence of pullback exponential attractors for nonautonomous reaction diffusion equations in $H_0^1$.
PDF      Download reader